American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32.65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] R. C. Gunning. Differential operators preserving relations of automorphy . Trans. Amer. Math. Soc. 108 (1963) 326-352. MR 0168803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. C. Gunning. The Eichler cohomology groups and automorphic forms . Trans. Amer. Math. Soc. 100 (1961) 44-62. MR 0140126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1